# SDR C2XA02SH021

- Difficulty date: July 8, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 11,525 hours, 8,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245305
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CK INSPECTION, THE MAIN DOOR EXTERNAL EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
